# SDR REXA96008

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935MA
- Make and model: Saab SF340A
- Aircraft serial: 340A073
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Swivel
- Part number: L387105A
- Condition: Broken
- Location: Mlg
- Component: 671102
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC 'CAP' AFTER TAKEOFF.  HYDRAULIC FLUID 'LOW PRESS' IN MAIN ACCUMULATOR DROPPED.  REMOVED AND REPLACED UPLOCK HYDRAULIC SWIVEL, RT IAW AMM 32.  NO LEAKS NOTED.  (X)
